My Iron was really low after a scare last month and the Dr started me on 325mg Iron 2X a day and also B12 1000mg sublingual 1 a day. I also take Lisinoprol. It's not all the time maybe just 2 day then ok a day or so then it hits again... I'am 70 yrs old..
What is causing me to have Nausea? could it be from combining meds?
Added 24 Aug 2013:
I also take timolol..
Added 26 Aug 2013:
Getting lightheaded alot and dizzy, anyone??? feel like I weigh 400lbs. Is there any other med I should take besides Vit C someone HELP ME i FEEL LIKE i'M SLOWLY DYING my HUSBAND IS NOT WELL EITHER AD i HAVE A HARD TIME TAKING CARE OF HIM. KIDS ARE ALL OUT OF TOWN. i;M DRIVING, BUT i DON'T LIKE TO. ooops EXCUSE THE CAP.
Hi Marti. A couple things maybe happening here. First, get your BP checked regularly over a few days. While doing that get back to the doctor. Iron causes nausea in many. So does this:
Some side effects of timolol may not be reported. Always consult your doctor or healthcare specialist for medical advice. You may also report side effects to the FDA.
For the Consumer
Applies to timolol: oral tablet
Along with its needed effects, timolol may cause some unwanted effects. Although not all of these side effects may occur, if they do occur they may need medical attention.
Check with your doctor immediately if any of the following side effects occur while taking timolol:
Chest pain or discomfort
lightheadedness, dizziness, or fainting
shortness of breath
slow or irregular heartbeat
Difficult or labored breathing
tightness in chest
small clicking, bubbling, or rattling sounds in the lung when listening with a stethoscope
swelling of hands, ankles, feet, or lower legs
Get emergency help immediately if any of the following symptoms of overdose occur while taking timolol:
Symptoms of overdose
continuing ringing or buzzing or other unexplained noise in ears
pounding in the ears
Some side effects of timolol may occur that usually do not need medical attention. These side effects may go away during treatment as your body adjusts to the medicine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects. Check with your health care professional if any of the following side effects continue or are bothersome or if you have any questions about them:
red, sore eyes
Acid or sour stomach
burning, crawling, itching, numbness, prickling, "pins and needles", or tingling feelings
decreased interest in sexual intercourse
feeling of constant movement of self or surroundings
inability to have or keep an erection
lack or loss of strength
loss in sexual ability, desire, drive, or performance
sensation of spinning
stomach discomfort, upset, or pain
Lisinopil also causes the same effects and the two are redundant. Both lower BP. If you don't have a blood pressure cuff, you ought to get one. It will save you a lot of distress. See your doctor right away. And I do hope you will be better soon. Karen
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Pepto-Bismol - If Pepto coats the stomach against acid, would it also inhibit the absorption of meds
Posted 30 Sep 2010 • 1 answer
Posted 14 Mar 2012 • 1 answer
Posted 5 Nov 2014 • 1 answer
Posted 15 Jan 2015 • 2 answers
Posted 4 Apr 2016 • 1 answer